Alert archive / Missouri / Wind Chill Advisories in 2010

Wind Chill Advisory 2, NWS St. Louis, MO

January 3, 20107 counties in Illinois; 9 counties in Missouri

NWS St. Louis, MO issued this wind chill advisory at Jan 3, 2010, 3:30 PM CST for 7 counties in Illinois; 9 counties in Missouri. It took effect at Jan 3, 2010, 9:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2010, 3:30 PM CST (21:30 UTC)
In effect from
Jan 3, 2010, 9:00 PM CST
Expired
Jan 4, 2010, 11:00 AM CST
In force
14 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS43 KLSX 032130
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CST SUN JAN 3 2010

ILZ058-059-095>099-MOZ018-019-026-027-034>036-042-052-041100-
/O.NEW.KLSX.WC.Y.0002.100104T0300Z-100104T1700Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-
LINCOLN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
330 PM CST SUN JAN 3 2010

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CST
MONDAY. 

* WIND CHILLS ARE EXPECTED TO FALL TO BETWEEN 15 AND 20 BELOW ZERO
  BY LATE THIS EVENING AND CONTINUE THROUGH MUCH OF MONDAY MORNING
  OVER PARTS OF MISSOURI AND ILLINOIS THAT ARE GENERALLY NORTH OF
  INTERSTATE 70.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IN THESE
  CONDITIONS...ESPECIALLY ON EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND COMBINES WITH VERY
LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN.
THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND
24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE
THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

TES
3 follow-up statements
988 
WWUS43 KLSX 040324
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CST SUN JAN 3 2010

ILZ058-059-095>099-MOZ018-019-026-027-034>036-042-052-041530-
/O.CON.KLSX.WC.Y.0002.000000T0000Z-100104T1700Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-
LINCOLN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
924 PM CST SUN JAN 3 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST MONDAY. 

* WIND CHILLS ARE EXPECTED TO BE IN THE 15 AND 20 BELOW ZERO RANGE
  UNTIL LATE MONDAY MORNING OVER MOST OF NORTHEAST MISSOURI AND
  WEST CENTRAL ILLINOIS. ACTUAL AIR TEMPERATURES WILL ALSO BE
  BELOW ZERO TONIGHT.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IN THESE 
  CONDITIONS...ESPECIALLY ON EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND COMBINES WITH VERY
LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN.
THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND
24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

BRITT
295 
WWUS43 KLSX 041022
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CST MON JAN 4 2010

ILZ059-098-099-MOZ052-041130-
/O.CAN.KLSX.WC.Y.0002.000000T0000Z-100104T1700Z/
MACOUPIN IL-CALHOUN IL-JERSEY IL-LINCOLN-
422 AM CST MON JAN 4 2010

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND
CHILL ADVISORY. 

THE WIND CHILL ADVISORY HAS BEEN CANCELLED AS WIND CHILL VALUES
ARE NOT EXPECTED TO FALL TO 15 BELOW ZERO OR LOWER EARLY THIS
MORNING. IT SHOULD STILL BE QUITE COLD THOUGH WITH WIND CHILL
VALUES AS LOW AS 12 OR 13 BELOW ZERO EARLY THIS MORNING.


$$

ILZ058-095>097-MOZ018-019-026-027-034>036-042-041700-
/O.CON.KLSX.WC.Y.0002.000000T0000Z-100104T1700Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
422 AM CST MON JAN 4 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WIND CHILLS ARE EXPECTED TO BE IN THE 15 TO 23 BELOW ZERO RANGE
  UNTIL LATE MONDAY MORNING OVER MOST OF NORTHEAST MISSOURI AND
  WEST CENTRAL ILLINOIS. ACTUAL AIR TEMPERATURES WILL ALSO BE
  BELOW ZERO EARLY THIS MORNING.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IN THESE 
  CONDITIONS...ESPECIALLY ON EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND COMBINES WITH VERY
LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN.
THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND
24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

GKS
268 
WWUS43 KLSX 041700
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CST MON JAN 4 2010

ILZ058-095>097-MOZ018-019-026-027-034>036-042-041800-
/O.EXP.KLSX.WC.Y.0002.000000T0000Z-100104T1700Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
1100 AM CST MON JAN 4 2010

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. IT WILL STILL BE
QUITE COLD TODAY WITH WIND CHILL VALUES AROUND 10 BELOW ZERO THROUGH
THE EARLY AFTERNOON.

$$

TILLY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 2:50 PM CST, 40 minutes earlier.

Area forecast discussion, Jan 3, 2:50 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CST SUN JAN 3 2010

.DISCUSSION...
/250 PM CST SUN JAN 3 2010/

HI AMPLITUDE H500 LONGWAVE TROF WILL BE THE DOMINANT FEATURE AT THE
MID LEVELS THRU MID WEEK WITH OCCASIONAL SHORTWAVES DROPPING THRU
THE NWLY FLOW. ONE SHORTWAVE WILL MOVE WELL W AND S OF THE FA
TONIGHT...WHILE A SHEARED AREA OF VORTICITY WILL THEN TAKE A SWIPE
AT THE NERN FA LATE SUNDAY NIGHT AND MONDAY FROM THE OLD POLAR
VORTEX MOVING OFF THE NEW ENGLAND COAST.

MAIN STORY IN THE SHORT-TERM IS THE VERY COLD AIR CURRENTLY IN
PLACE. CLOUDS ARE IN THE PROCESS OF CLEARING OUT FROM N TO S AND
WITH REINFORCEMENTS TO THE COLD AIR ARRIVING FROM A SLOWLY MODIFYING
YET POTENT AIRMASS...SHOULD GET EVERY BIT AS COLD AS LAST NIGHT...
AND IN AREAS THAT WERE CLOUDY EARLY LAST NIGHT...IT SHOULD BE COLDER
BY SEVERAL DEGS. FAVOR GOING WITH AOB THE COLDER METMOS NUMBERS...
ESPECIALLY WHERE THERE STILL REMAINS A COUPLE INCHES OR MORE OF SNOW
COVER IN THE NRN FA. CRUNCHING THE NUMBERS WHEN WIND IS ACCOUNTED
FOR...LOOKING AT WIND CHILL ADVISORY CRITERIA BEING MET FOR MUCH OF
THE FA N OF THE I-70 CORRIDOR LATER THIS EVNG THRU MON MRNG...AND
THUS WILL ISSUE ONE.

HEADING INTO MONDAY AND TUESDAY...CONTINUED TO FAVOR THE COLDER MOS
TEMPS...USUALLY MET MOS...THRU THE NEXT COUPLE OF DAYS WITH MAV MOS
SEEMING TO HAVE PROBLEMS HANDLING AN AIRMASS THIS EXCEPTIONALLY
COLD. MAY NEED YET ANOTHER WIND CHILL ADVISORY LATE MONDAY NIGHT
INTO TUESDAY MORNING.

FEEL THAT SHEARED VORTICITY AREA FOR LATE SUNDAY NIGHT AND MONDAY
WILL BE TOO WEAK OVER TOO DRY OF AN AIRMASS TO NOT WARRANT ANY
MENTION OF PCPN...BUT INSTEAD ITS MAIN IMPACT WILL BE ADDITIONAL MID
AND HI CLOUDS.

OF PARTICULAR INTEREST IS THE MID-LATE WEEK STORM...IN WHICH THERE
IS INCREASING MODEL CERTAINTY. THIS WILL BE A STRONG DIGGING
SHORTWAVE...A CLIPPER IN EVERY SENSE OF THE WORD...THAT IS EXPECTED
TO IMPACT THE FA FROM LATE WEDNESDAY THRU THURSDAY. THE TIMING IS
SLIGHTLY FASTER THAN PREVIOUS RUNS...BUT GENERALLY HAS SEEN DECENT
RUN TO RUN CONSISTENCY. AS WITH MOST CLIPPERS...THE KEY FEATURE IS
TYPICALLY THE SFC LO TRACK. THE UKMET/DGEX/ECMWF/GEM WANT TO KEEP
THIS SFC REFLECTION TO OUR N...WHICH WILL MEAN MODEST QPF...WHILE
THE GFS TAKES IT S OF I-70...AND HAS MUCH MORE SIGNIFICANT SNOWFALL
AMNTS. VERY COLD SFCS WILL ALLOW FOR SNOW TO EASILY ACCUMULATE AND
NATURE OF STORM FAVORS HI LIQUID-TO-SNOW RATIOS...PERHAPS AS HI AS
20:1.  AS PREVIOUS DISCUSSION MENTIONED...ADVISORY LOOKS LIKE A GOOD
POSSIBILITY...AND IF THE MORE SLY GFS TRACK VERIFIES...A WARNING MAY
BE NEEDED.

FOR THE EXTENDED PERIOD (THURSDAY NIGHT - SUNDAY)...MODELS REMAIN
IN GOOD AGREEMENT ON HI-AMPLITUDE LONGWAVE H500 TROF PERSISTING OVER
ERN NOAM THRU THE PERIOD...WHICH WILL KEEP THE FA IN A MUCH BELOW
NORMAL TEMP REGIME THRU NEXT WEEKEND. AT THE SFC...ANOTHER
SIGNIFICANT INTRUSION OF ARCTIC AIR WILL DOMINATE THROUGHOUT THIS
PERIOD IN THE FORM OF AN INITIALLY 1044MB HI PRES. THIS WILL BE
EVERY BIT AS COLD AS THE LAST ONE...IF NOT COLDER. IN ADDITION...IF
THIS SNOW FORECAST VERIFIES FOR MID WEEK LIKE WE CURRENTLY ARE
THINKING...THE ADDITION OF FAIRLY DEEP SNOW COVER OF MUCH...IF NOT
ALL...OF THE FA WILL ONLY ENHANCE THE ABILITY TO RADIATIVELY COOL.
KSTL HAS NOT DROPPED BELOW ZERO SINCE JANUARY 1999...ELEVEN YEARS...
AND IF ALL OF THIS COMES TOGETHER...COULD SERIOUSLY PUT THAT STREAK
IN JEOPARDY...ESPECIALLY FOR EARLY SATURDAY MORNING. MODELS HAVE
ALSO BEEN CONSISTENT WITH BRINGING ANOTHER CLIPPER THRU AROUND
SATURDAY BUT WITH THE 12Z GFS BACKING OFF A BIT ON THAT...KEPT POPS
DRY FOR NOW AND ONLY BUMPED UP SKY COVER.

TES

&&

.AVIATION...
/1127 AM CST SUN JAN 3 2010/

FOR THE 18Z TAFS...WATER VAPOR IMAGERY DEPICTED NW FLOW ALOFT
WITH A PAIR OF EMBEDDED SHORTWAVE TROFS ACROSS THE CENTRAL US.
03/16Z SFC ANALYSIS REVEALED ARCTIC HIGH PRES TO THE N WITH RIDGE
AXIS EXTENDING APPROX ALONG MS RVR. ISENTROPIC LIFT ASSOCIATED
WITH ONE OF THESE TROFS WAS RESPONSIBLE FOR -SN OBSERVED ACROSS
FAR WRN PARTS OF THE CWA...INCLUDING COU. LARGE SCALE ASCENT
ASSOCIATED WITH THIS TROF WILL CONTINUE SHIFTING SEWD THIS
AFTN...THUS NO FURTHER CIG/VIS RESTRICTIONS ARE EXPECTED AT COU.
SCT MID/HIGH CLOUDS WILL SLOWLY CLR THROUGH THE REMAINDER OF THE
TAF PD WITH NLY WINDS BCMG NWLY BY 04/12Z.

KANOFSKY

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS         7  17   7  19 /   0   0   0   0
QUINCY          -6  11  -3  13 /   0   0   0   0
COLUMBIA         0  12   0  17 /   5   0   0   0
JEFFERSON CITY   1  13   1  18 /   5   0   0   0
SALEM            5  16   5  19 /   0   0   0   0
FARMINGTON       7  21   7  24 /   5   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 11 AM CST MONDAY
     FOR AUDRAIN-KNOX-LEWIS-LINCOLN-MARION-MONROE-PIKE-RALLS-
     SHELBY.

IL...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 11 AM CST MONDAY
     FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jan 3, 4:33 AM CST, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
433 AM CST SUN JAN 3 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
433 AM CST SUN JAN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF LIGHT SNOW TODAY ACROSS PORTIONS OF CENTRAL
MISSOURI. LITTLE IF ANY ACCUMULATION IS EXPECTED.

VERY COLD AIR WILL REMAIN OVER THE AREA AND WHEN COMBINED WITH
THE WIND WILL RESULT IN WIND CHILL VALUES AS LOW AS 10 BELOW
ZERO THIS MORNING ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS. WIND CHILL VALUES WILL PLUMMET AGAIN LATE
TONIGHT THROUGH MONDAY MORNING ACROSS PORTIONS OF NORTHEAST AND
CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS WITH VALUES FROM 10 TO
20 BELOW ZERO.

MODERATE RIVER FLOODING IS ONGOING ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH SATURDAY.
ON MONDAY NIGHT AND TUESDAY MORNING AND AGAIN FROM THURSDAY NIGHT
THROUGH SATURDAY MORNING...THE WIND CHILL INDEX WILL BECOME DANGEROUSLY
COLD. WIND CHILL VALUES AS LOW AS 10 TO 20 BELOW ZERO ARE POSSIBLE...
ESPECIALLY ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS.

THERE IS A CHANCE FOR ACCUMULATING SNOW WEDNESDAY THROUGH THURSDAY NIGHT.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG PORTIONS OF
THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:39 AM CSTRiver Flood WarningLSXPike33 hr
Jan 3, 11:33 AM CSTRiver Flood WarningLSXJersey13 days

Nearby

Wind Chill Advisories in Missouri, 2010Wind Chill Advisories in Illinois, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.